About this Journal Submit a Manuscript Table of Contents
Mathematical Problems in Engineering
Volume 2011 (2011), Article ID 291028, 18 pages
http://dx.doi.org/10.1155/2011/291028
Research Article

A Class of Negatively Fractal Dimensional Gaussian Random Functions

School of Information Science & Technology, East China Normal University, No. 500, Dong-Chuan Road, Shanghai 200241, China

Received 4 October 2010; Accepted 15 November 2010

Academic Editor: Cristian Toma

Copyright © 2011 Ming Li. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Ming Li, “A Class of Negatively Fractal Dimensional Gaussian Random Functions,” Mathematical Problems in Engineering, vol. 2011, Article ID 291028, 18 pages, 2011. doi:10.1155/2011/291028